| Model Number |
EVPROPLUS-34US |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Insufficiency/ Regurgitation (4450); Hemodynamic instability (4868)
| Date of Event |
02/28/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported, approximately three years, 11 months following the implant of this transcatheter aortic bioprosthetic valve, the patient presented to an outside hospital.Upon assessment, complete hemodynamic instability was observed and severe central regurgitation was identified.The patient was admitted and extracorporeal membrane oxygenation was initiated.No further information was reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b2, b5, h6, additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that during the hospitalization, a non-medtronic transcatheter aortic bioprosthetic valve was implanted and the patient was transferred to a different hospital.The cause of the severe central aortic regurgitation was unknown.Subsequently, the patient passed away shortly after.The cause of death was not reported.
Event or Problem Description
It was reported, approximately three years, 11 months following the implant of this transcatheter aortic bioprosthetic valve, the patient presented to an outside hospital.Upon assessment, complete hemodynamic instability was observed and severe central regurgitation was identified.The patient was admitted and extracorporeal membrane oxygenation was initiated.No further information was reported.Additional information was received that during the hospitalization, a non-medtronic transcatheter aortic bioprosthetic valve was implanted and the patient was transferred to a different hospital.The cause of the severe central aortic regurgitation was unknown.Subsequently, the patient passed away shortly after.The cause of death was not reported.Additional information was received that per the physician, the cause of death was unknown but the valve cannot be excluded as a contributing factor to the death.
Additional Manufacturer Narrative
Updated data: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: h6 - patient code and device code were erroneously omitted from the initial regulatory report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.